Skip to Content

Anyone take atenolol and wind up with Rayauds?

Responses (1)

kaismama 11 Jun 2012

Atenolol is a beta blocker. They make raynauds worse. I suspect you had raynauds but not very bad and the atenolol made it worse. The doctor needs to change you to a calcium channel blocker for your bp and it will help your raynauds too.

annoranna 11 Jun 2012

I have called my Dr. this morning. He didn't know about the Raynauds, nor did I, when this medication was prescribed. I am hopeful that when I come off my Raynauds gets a lot better. Thank you for your response.

kaismama 11 Jun 2012

That fits with it being just a mild case, until you had the pill. Do you have fibromyalgia? Raynaud's phenomenon likes to come along with it sometimes. The calcium chanel blocker is what would be used to treat the raynaud's also.

annoranna 13 Jun 2012

No fibromalgia (sp). I will check with my heart doctor about the change. I know I want off the atenolol. I didn't have neuropathy or raynauds when my primary care prescribed atenolol. Thank you for the information.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions